Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567549
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. O. Fattorini
Title: The Cauchy problem
Additional book information: Encyclopedia of Mathematics and its Applications, Volume 18, Addison-Wesley, Reading, MA, 1983, xxii + 636 pp., $69.96. ISBN 0-201-13517-5.

Review Information:

Reviewer: Jerome A. Goldstein
Journal: Bull. Amer. Math. Soc. 12 (1985), 292-294